# SDR CALA2014111401446

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 5510-01843 REV C FOUND CRACK ON RT HORIZONTAL STAB LOWER SKIN AT STATION 147.90 & LOCATED 18 INCHES FWD OF REAR SPAR.  CRACK LENGTH 1 INCH & CONFIRMED WITH HFEC.  CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP TO INSPECT REPAIR AFTER 56,000 FLIGHT CYCLES & INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.
